Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Curare

Anyone Experience Rashes Like This?

Hello all,

Let me preface this by saying that I searched the forums about rashes and did not find any info that answered the query I'm about to put forth here.

I've been on accutane for a month and I was just bumped up from 40 to 60 mg/day. Almost as soon as I started taking 60 mg, I noticed small, red, distinct bumps forming on my chest, stomach, and back. Then I got a rough, continuous red rash on the back of both hands and the underside of my forearms. I moisturized everything, and the red arm rashes went away. However, the red bumps on my on my chest, stomach, and back have become more numerous and have begun popping up on the topsides of my forearms and biceps. They have also started developing rough centers almost like whiteheads but not. They are not pustules and they itch mildly. It's almost like poison ivy or something. Anyone experience this and have any suggestions on how to get rid of it?

(it has occured to me that it's some sort of allergic reaction, but to what? I have had mild skin reactions to my landlord's dog's hair before; is it possible the accutane has made my skin more sensitive to that particular allergy? Also, in the past I've experienced skin reactions on my thighs to heat and on my hands to sun...)

Thanks in advance!

Tim

p.s. I should also mention that in all areas these rashes are heavier on the right side of my body.

Share this post


Link to post
Share on other sites

i know exactly what you're talking about, i had the same rash on the right side of my face but i just gave it some time and it went away in probably about a week or so, anyhow you should contact your derm just in case...hope everything goes good for you man bye

Share this post


Link to post
Share on other sites

hey man

strange, you described exactly what ive got on the forarms thing, like loads little round bumps, they went around from moisturising too, i have to make sure i moisturise every day otherwise they come back, and if not i get what you described about the scabby like white heads but not lol it really scared me at first, but because ive kept it at bay myself for now, im waiting till i see me derm at the next appontment

Share this post


Link to post
Share on other sites

ok im not on tane, but i use retin a micro .1% at night and bp during the day and i started getting those bumps recently under my chin (like the part where my chin and neck meet). no clue what it is as i have only had it for 3 days now. wierd.

Share this post


Link to post
Share on other sites

I've got rashes on my arms(patch-like rashes) and also on both my hands. The rashes on my hands burn like hell after i wash them. I tried putting on aquaphor everytime i needed some on my lips and it helped a little..? i dunno, i think i need to find a decent lotion that i can put all over my body..ANY SUGGESTIONS?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×